# SDR CALA9701127

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 456
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER LEADING EDGE SKIN IS CRACKED AT STA 456 CRACK 3.  REMOVED DAMAGED AREA.  FABRICATED REPAIR, TREATED, PRIMED, AND INSTALLED IN ACCORDANCE WITH SRM 57-30-4.
